Deborah's number and a class of semilinear equations of Sobolev
Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1082-1086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_5_a10,
author = {G. A. Sviridyuk and T. A. Bokareva},
title = {Deborah's number and a class of semilinear equations of {Sobolev}},
journal = {Doklady Akademii Nauk},
pages = {1082--1086},
year = {1991},
volume = {319},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a10/}
}
G. A. Sviridyuk; T. A. Bokareva. Deborah's number and a class of semilinear equations of Sobolev. Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1082-1086. http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a10/